Hello? anyone out there?

Posted by: Vitamin_man

Hello? anyone out there? - 01/29/02 06:14 PM

About the use of accutane and hair thinning?
anyone experience this?

thank you.
Posted by: Lisa Marie

Re: Hello? anyone out there? - 01/30/02 05:49 PM

My hairline is getting very thin and the hair doesn't seem to be growing any longer than a couple of inches no matter how long the rest of my hair grows. I have been on Accutane for 14 years. I explained this to my derm. and he said it isn't the Accutane doing this. I think it is, though.
Posted by: Elise

Re: Hello? anyone out there? - 01/31/02 07:47 AM

Many people do experience hair thinning or receeding hairlines or both on accutane. Some people have a lot of trouble with hair growing in due to thickness of scalp without the accutane also.. It is sort of an individual balancing act. Fortunately it seems most peoples hair does thicken up when they go off the accutane.-Elise